# SDR DALA2019070904174

- Difficulty date: July 7, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 76,106 hours, 24,567 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5635, L/P 5962125) 4L JUMPSEAT/FLT ATTENDANT SEAT PSU 02 MASKS DID NOT DEPLOY DURING DECOMPRESSION EVENT. REPACKED MASKS PER CARD 3520-3004 PERFORMED DROP CHECK PER AMM 35-21-00 OPS CHECK GOOD.
